# SDR SWAA2023010478702

- Difficulty date: December 5, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER WEB CRACKED.  REPAIRED THE DAMAGED AREA IAW SRM 51-70-04-2R-10 AND 51-70-04-2R-0, PARAGRAPH 4.E AND F, FIGURE 201.
